# SDR VNAA202509250019

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670390961
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGES (1EAS) AND HINGE FITTINGS (2EAS) OF THE AFT LAVATORY SERVICE DOOR 196ER.  HINGES (1EAS) AND HINGE FITTINGS (2EAS) OF THE AFT LAVATORY SERVICE DOOR 196ER. WERE REPLACED PER CRJ700 AMM 52-45-01
